# SDR DALA2018061104014

- Difficulty date: June 7, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 86,163 hours, 11,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING HOUSING TORN OFF SEAT 37B. REPLACED HOUSING MCO/PLAC REMOVED.
